# SDR SWAA2019081335819

- Difficulty date: July 30, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7810
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE INBOARD SUPPORT CLIP CORRODED AT BS. 807, STR. 27L. / R&R STRUCTURE CLIP PER SRM & DWG.
